MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS NEO ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS NEO ADH SENSOR; OXIMETER
Model Number 2329
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch (b)(4): "exposed wire was noted on the new, fresh out of package pulse oximeter.Replaced with another new pulse ox.Massimo reference number (b)(4) from packaging".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
The customer reported that the sensor is not available to return for masimo to perform an investigation.The sensor has not been returned to masimo to allow an analysis to be performed.If the sensor is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.

Brand Name
LNCS NEO ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key25647475
Report Number3019388613-2026-00349
Device Sequence Number14919343
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)281001(10)25K1K
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot Number25K1K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age21 DA
Patient SexMale